Discussions By Condition: I cannot get a diagnosis.

21 year old female, multiple infections,hair loss ect.

Posted In: I cannot get a diagnosis. 1 Replies
  • Posted By: Confusedgirl09
  • September 21, 2011
  • 09:42 PM

The doctors keep saying it's just bad luck but I've had several infections within a month. (pink eye,strep,BV,gum infection, and a few others) insomnia, headache, hair loss, earache,Fatigue, mood swings,vertigo, tiredness and if I stand up to fast I get dizzy and at times my vision goes completely black then comes back. I've had anemia since birth. When I was 5 I had a tumor like cluster of veins pushing next to my stomach and had it removed. If it helps. Please help!!! The momentary vision loss and hair loss is freaking me out!!! *Ps. Two of my toe nails have turned brown. Not sure if it's the antibiotics or something related.*

Reply Flag this Discussion

1 Replies:

  • I'm not saying this is the answer to everything but when I finally reduced STRESS in my life (changed my attitude towards it) my hair stopped falling out, my UTI, Yeast, Eye, and Ear Infections stopped. Also my migraines were unbearable. I have a UTI once a year now - not every 2-3 months. Yeast Infections are down to about 2 a year. I haven't had an eye/ear infection in almost 3 years. Migraines still occur about once every month. They are shorter and not as intense as before, but I can live with one lost day a month. I hope this helps or you find something that does work for you.
    unicoitntipton 1 Replies
    • October 3, 2011
    • 05:25 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?